MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP TRITON CANISTER; IMAGE PROCESSING DEVICE FOR ESTIMATION OF EXTERNAL BLOOD LOSS

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP TRITON CANISTER; IMAGE PROCESSING DEVICE FOR ESTIMATION OF EXTERNAL BLOOD LOSS
Catalog Number GAUS-2
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2024
Type of Reportable Event Malfunction
Event or Problem Description
Per the account, the triton canister software gave a low estimated blood loss reading during a procedure.The procedure was completed successfully without a surgical delay; no medical intervention or adverse consequences were reported.
 
Additional Manufacturer Narrative
Update: d9, h3, h6 correction: follow-up report submitted to document the device was not available for evaluation.Update: d4, correction: follow-up report submitted to document the correct gtin format.
 
Event or Problem Description

Brand Name
TRITON CANISTER
Common Device Name
IMAGE PROCESSING DEVICE FOR ESTIMATION OF EXTERNAL BLOOD LOSS
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
Manufacturer Contact
kelsey barla
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key20095515
Report Number3015967359-2024-01746
Device Sequence Number7571353
Product Code PBZ
UDI-Device Identifier00859506006029
UDI-Public(01)00859506006029
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K163507
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberGAUS-2
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/31/2024
Supplement Date Received by Manufacturer02/11/2025
Initial Report FDA Received Date08/29/2024
Supplement Report FDA Received Date02/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown